It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-18-2007, 10:31 PM   #1
Senior Member
(female)
 
Join Date: Nov 2003
Posts: 258
carken HB User
Effexor

I was prescribed Effexor, 75 mg. going up to the 150 mg. a day I take now. I was having trouble staying awake, especially when driving any distance at all, so on my own I decided to take it right before bedtime because I do have trouble sleeping at night - - proof - - here I am at 12:30 A.M. and have to get up to catch a plane at 4:30. I also take Lunesta for insomnia.

Has anyone else had this problem with Effexor? I was taking Paxil and my doctor changed me to Effexor. I also have the sweating side effect, which is just miserable.

Thanks,
Carole

 
Old 06-18-2007, 10:36 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: Effexor

Hi:

I personaly take Effexor 150mg first thing in the morning as it is very stimulating. I took it once about four hours before I went bed, I missed a dose, and it kept me up all night even though I also took a sleeping med as well.

take care
trg247
__________________
Major Depressive Disorder With Psychotic Features
Post Traumatic Stress Disorder
Borderline Personality Disorder
Generalized Anxiety Disorder

Current Meds
Pristiq
Cymbalta
Seroquel
Temazapam

 
Sponsors Lightbulb
   
Old 06-19-2007, 10:08 PM   #3
Senior Veteran
(female)
 
Join Date: May 2006
Location: Atascadero ,Ca.
Posts: 532
kathryn+2 HB Userkathryn+2 HB User
Re: Effexor

I was taking my effexor at night (75mg) because of stomach problems. It didn't keep me awake ,but i did have very vivid dreams and the nightsweats were horrible. I've now weaned off completely...( a whole story in itself) and the dreams and nightsweats have completely stopped. What if you split the dosage and take 75mg in the morning and 75mg at night? You might want to ask your Dr. if this is okay. good luck..Kate

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Effexor Withdrawals/Citalopram ChemicalW Depression 6 03-24-2008 07:06 PM
EFFEXOR XR Withdrawal yazzer Panic Disorders 71 11-18-2006 07:21 AM
Effexor Withdrawal - another survivor needs help! poady Depression 2 10-20-2006 04:14 PM
Really want to switch from Effexor to?? bjeanne Depression 8 08-01-2006 06:46 AM
Effexor Withdrawal Tips - Do's and Don'ts Sandalla Depression 725 07-09-2005 10:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 08:47 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!